# SDR HEEA063132

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 2200 · Auto Flight System
- Part: Tarsyn 333
- Part number: 2593996333
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TARSYN 333 CAUSES PITCH ROLL OSCILLATION IN AIRCRAFT.
